# SDR 9701419909

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Timer
- Condition: Malfunctioned
- Location: Tail Section
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL DE-ICING WOULD NOT ACTIVATE WHEN SELECTED EN ROUTE.  ALSO, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT WAS ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TAIL DE-ICE TIMER, OPERATIONAL CHECK NORMAL.
